- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 627047, 4 pages
Some Double Sequence Spaces of Fuzzy Real Numbers of Paranormed Type
Department of Mathematics, Madhab Choudhury College-Gauhati University, Barpeta, Assam 781301, India
Received 7 November 2012; Revised 3 January 2013; Accepted 16 January 2013
Academic Editor: Pierpaolo D'Urso
Copyright © 2013 Bipul Sarma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study different properties of convergent, null, and bounded double sequence spaces of fuzzy real numbers like completeness, solidness, sequence algebra, symmetricity, convergence-free, and so forth. We prove some inclusion results too.
Throughout the paper, a double sequence is denoted by , a double infinite array of elements , where each is a fuzzy real number.
The initial work on double sequences is found in Bromwich . Later on, it was studied by Hardy , Móricz , Tripathy , Basarir and Sonalcan , and many others. Hardy  introduced the notion of regular convergence for double sequences.
After the introduction of fuzzy real numbers, different classes of sequences of fuzzy real numbers were introduced and studied by Tripathy and Nanda , Choudhary and Tripathy , Tripathy et al. [10–13], Tripathy and Dutta [14–16], Tripathy and Borgogain , Tripathy and Das , and many others.
Let denote the set of all closed and bounded intervals on , the real line. For , , we define where and . It is known that is a complete metric space.
A fuzzy real number is a fuzzy set on , that is, a mapping associating each real number with its grade of membership .
The -level set of the fuzzy real number , for , is defined as .
The set of all upper semicontinuous, normal, and convex fuzzy real numbers is denoted by , and throughout the paper, by a fuzzy real number, we mean that the number belongs to .
Let , and let the -level sets be ; the product of and is defined by
2. Definitions and Preliminaries
A fuzzy real number is called convex if , where .
If there exists such that , then the fuzzy real number is called normal.
A fuzzy real number is said to be upper semicontinuous if, for each , , for all , is open in the usual topology of .
The set of all real numbers can be embedded in . For , is defined by
The absolute value, of , is defined by (see, e.g., )
A fuzzy real number is called nonnegative if , for all . The set of all nonnegative fuzzy real numbers is denoted by .
Let be defined by
Then defines a metric on .
The additive identity and multiplicative identity in are denoted by , respectively.
A sequence of fuzzy real numbers is said to be convergent to the fuzzy real number if, for every , there exists such that , for all .
A sequence of fuzzy numbers converges to a fuzzy number if both and hold for every .
A sequence of generalized fuzzy numbers converges weakly to a generalized fuzzy number (and we write ) if distribution functions converge weakly to and converge weakly to .
A double sequence of fuzzy real numbers is said to be convergent in Pringsheim’s sense to the fuzzy real number if, for every , there exists , such that , for all , .
A double sequence of fuzzy real numbers is said to be regularly convergent if it converges in Pringsheim’s sense, and the following limits exist:
A fuzzy real number sequence is said to be bounded if , for some .
For and , we define
Throughout the paper , , , , , and denote the classes of all, bounded, convergent in Pringsheim’s sense, null in Pringsheim’s sense, regularly convergent, and regularly null fuzzy real number sequences, respectively.
A double sequence space is said to be solid (or normal) if , whenever , for all , , for some .
Let , and let be a double sequence space. A K-step space of is a sequence space
A canonical preimage of a sequence is a sequence defined as follows:
A canonical preimage of a step space is a set of canonical preimages of all elements in .
A double sequence space is said to be monotone if contains the canonical preimage of all its step spaces.
From the above definitions, we have the following remark.
Remark 1. A sequence space is solid is monotone.
A double sequence space is said to be symmetric if , whenever , where is a permutation of .
A double sequence space is said to be sequence algebra if , whenever , .
A double sequence space is said to be convergence-free if , whenever , and implies that .
Sequences of fuzzy real numbers relative to the paranormed sequence spaces were studied by Choudhary and Tripathy .
In this paper, we introduce the following sequence spaces of fuzzy real numbers.
Let be a sequence of positive real numbers
For , we get the class .
Also a fuzzy sequence if , and the following limits exist:
For the class of sequences , .
We define , .
3. Main Results
Theorem 2. Let be bounded. Then, the classes of sequences , , , , and are complete metric spaces with respect to the metric defined by
Proof. We prove the result for . Let be a Cauchy sequence in . Then, for a given , there exists such that
Since is complete, there exist fuzzy numbers such that , for each , .
Taking in (13), we have
Using the triangular inequality we have . Hence, is complete.
Property 1. The space is symmetric, but the spaces , , , , , and are not symmetric.
Proof. Obviously the space is symmetric. For the other spaces, consider the following example.
Example 3. Consider the sequence space . Let , for all and , otherwise. Let the sequence be defined by and for ,
Let be a rearrangement of defined by and for ,
Then, , but . Hence, is not symmetric. Similarly, it can be established that the other spaces are also not symmetric.
Theorem 4. The spaces , , , and are solid.
Proof. Consider the sequence space . Let , and let be such that .
The result follows from the inequality
Hence, the space is solid. Similarly, the other spaces are also solid.
Property 2. The spaces , , and are not monotone and hence are not solid.
Proof. The result follows from the following example.
Example 5. Consider the sequence space . Let for even and , otherwise. Let . Let be defined by the following:
for all , , Then, . Let be the canonical preimage of for the subsequence of . Then, Then, . Thus, is not monotone. Similarly, the other spaces are also not monotone. Hence, the spaces , , and are not solid.
Property 3. The spaces , , , , , , and are not convergence-free.
The result follows from the following example.
Example 6. Consider the sequence space . Let , for all , , otherwise. Consider the sequence defined by
and for other values,
Let the sequence be defined by and for other values, Then, , but . Hence, the space is not convergence-free. Similarly, the other spaces are also not convergence-free.
Theorem 7. , for , , , . The inclusions are strict.
Proof. Since convergent sequences are bounded, the proof is clear.
Theorem 8. Let , for all . Then, for , , , , , .
Proof. Consider the sequence spaces and . Let .
Then, , for all .
The result follows from the inequality .
Theorem 9. The spaces , , , , , , and are sequence algebras.
Proof. Consider the sequence space . Let , . Then, the result follows immediately from the inequality
The author’s work is supported by UGC Project no. F. 5-294/2009-10 (MRP/NERO).
- T. J. I. A. Bromwich, An Introduction to the Theory of Infinite Series, Macmillan, New York, NY, USA, 1965.
- G. H. Hardy, “On the convergence of certain multiple series,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 19, pp. 86–95, 1917.
- F. Móricz, “Extensions of the spaces and from single to double sequences,” Acta Mathematica Hungarica, vol. 57, no. 1-2, pp. 129–136, 1991.
- B. C. Tripathy, “Statistically convergent double sequences,” Tamkang Journal of Mathematics, vol. 34, no. 3, pp. 231–237, 2003.
- M. Basarir and O. Sonalcan, “On some double sequence spaces,” Journal of Indian Academy of Mathematics, vol. 21, no. 2, pp. 193–200, 1999.
- H. Nakano, “Modulared sequence spaces,” Proceedings of the Japan Academy, vol. 27, pp. 508–512, 1951.
- S. Simons, “The sequence spaces and ,” Proceedings of the London Mathematical Society 3, vol. 15, no. 1, pp. 422–436, 1965.
- B. K. Tripathy and S. Nanda, “Absolute value of fuzzy real numbers and fuzzy sequence spaces,” Journal of Fuzzy Mathematics, vol. 8, no. 4, pp. 883–892, 2000.
- B. Choudhary and B. C. Tripathy, “On fuzzy real-valued sequence spaces,” in Proceedings of the International 8th Joint Conference on Information Sciences (10th International Conference on Fuzzy Theory and Technology), pp. 184–190, Salt Lake City, Utah, USA, July 2005.
- B. C. Tripathy and A. Baruah, “New type of difference sequence spaces of fuzzy real numbers,” Mathematical Modelling and Analysis, vol. 14, no. 3, pp. 391–397, 2009.
- B. C. Tripathy and A. Baruah, “Nörlund and Riesz mean of sequences of fuzzy real numbers,” Applied Mathematics Letters, vol. 23, no. 5, pp. 651–655, 2010.
- B. C. Tripathy and A. Baruah, “Lacunary statically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers,” Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 565–574, 2010.
- B. C. Tripathy, A. Baruah, M. Et, and M. Gungor, “On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers,” Iranian Journal of Science and Technology A, vol. 36, no. 2, pp. 147–155, 2012.
- B. C. Tripathy and A. J. Dutta, “On fuzzy real-valued double sequence space ,” Mathematical and Computer Modelling, vol. 46, no. 9-10, pp. 1294–1299, 2007.
- B. C. Tripathy and A. J. Dutta, “Bounded variation double sequence space of fuzzy real numbers,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 1031–1037, 2010.
- B. C. Tripathy and A. J. Dutta, “On I-acceleration convergence of sequences of fuzzy real numbers,” Journal Mathematical Modelling and Analysis, vol. 17, no. 4, pp. 549–557, 2012.
- B. C. Tripathy and S. Borgogain, “Some classes of difference sequence spaces of fuzzy real numbers defined by Orlicz function,” Advances in Fuzzy Systems, vol. 2011, Article ID 216414, 6 pages, 2011.
- B. C. Tripathy and P. C. Das, “On convergence of series of fuzzy real numbers,” Kuwait Journal of Science & Engineering, vol. 39, no. 1, pp. 57–70, 2012.
- O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984.
- J. Hančl, L. Mišík, and J. T. Tóth, “Cluster points of sequences of fuzzy real numbers,” Soft Computing, vol. 14, no. 4, pp. 399–404, 2010.
- D. Zhang, “A natural topology for fuzzy numbers,” Journal of Mathematical Analysis and Applications, vol. 264, no. 2, pp. 344–353, 2001.